# SDR DALA2022053103722

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 52,560 hours, 36,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CENTER OVERWING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE CENTER OVERWING EMERGENCY LIGHT BATTERY PACK REF B717 AMM 33 -51. OPERATIONAL CHECK WAS NORMAL. (LP #8632816)
